# SDR TWAA0004215

- Difficulty date: March 16, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK HAD CRACK ON FITTING ON O/B FLOOR SUPPORT BEAM AT STA 996, LBL 60 INCHES.  INSTALLED NEW FITTING (P/N 5913700-IN) PER 5910163 DRAWING WITH HI-LOKS.
